Alert archive / Ohio / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 101, NWS Wilmington, OH

July 10, 20137 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 10, 2013, 3:55 PM EDT for 7 counties in Ohio. It was in force for 50 min. 32 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2013, 3:55 PM EDT (19:55 UTC)
Expired
Jul 10, 2013, 4:45 PM EDT
In force
50 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Delaware County, OH, Fairfield County, OH, Franklin County, OH, Licking County, OH, Madison County, OH, Pickaway County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 120 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 3:55 PM EDTTSTM WND DMG2 W Dublin, OH19 INCH DIAMETER BRANCH DOWN
Jul 10, 3:55 PM EDTTSTM WND DMGDelaware, OHSEVERAL LARGE TREES DOWN. DUGOUT COLLAPSED AT DELAWARE CHRISTIAN SPORTING FIELDS.
Jul 10, 3:57 PM EDTTSTM WND GST 643 Sw Hilliard, OHSENSOR AT DARBY CREEK ELEMENTARY SCHOOL
Jul 10, 4:00 PM EDTTSTM WND DMG3 Sse Hilliard, OHPOWER POLES KNOCKED DOWN AND SIDING DAMAGED.
Jul 10, 4:00 PM EDTTSTM WND DMG4 Sse Hilliard, OHROOF AT LEAST PARTIALLY REMOVED FROM WAREHOUSE-STYLE BUILDING
Jul 10, 4:00 PM EDTTSTM WND DMG5 Wnw Grove City, OHTREES DOWN IN GALLOWAY
Jul 10, 4:00 PM EDTTSTM WND GST 954 Sse Hilliard, OH*** 6 INJ *** A NWS STORM SURVEY CONFIRMED A MICROBURST ABOUT 3 OR 4 MILES SOUTH-SOUTHEAST OF HILLIARD. BASED ON OBSERVED DAMAGE...STRAIGHT LINE WIND SPEEDS OF UP TO 95 MPH WERE ESTIMATED.
Jul 10, 4:03 PM EDTTSTM WND DMG4 Wnw Sunbury, OH3 LARGE TREES DOWN NEAR INTERSTATE 71 AND RT 37.
Jul 10, 4:05 PM EDTTSTM WND DMG5 N Downtown Columbus, OHROOF OF GARAGE DETACHED, BUT NOT FULLY REMOVED
Jul 10, 4:08 PM EDTTSTM WND DMG3 Wsw Westerville, OHA FEW 3 INCH DIAMETER BRANCHES DOWN IN THE AREA OF I-270 AND I-71.
Jul 10, 4:09 PM EDTTSTM WND DMG1 Sse Downtown Columbus, OHSEVERAL LARGE OLD GROWTH HARDWOOD TREES BLOWN DOWN IN SCHILLER PARK. ALSO LARGE BRANCHES FELL ON VEHICLES.
Jul 10, 4:13 PM EDTTSTM WND DMGJohnstown, OHSEVERAL LARGE LIMBS DOWN
Jul 10, 4:16 PM EDTTSTM WND GST 71Kcmh Port Columbus Apt, OH
Jul 10, 4:18 PM EDTTSTM WND DMG4 Sse Gahanna, OHA 30-INCH DIAMETER 40-FOOT TALL TREE WAS BLOWN DOWN. TIME ESTIMATED FROM RADAR.
Jul 10, 4:19 PM EDTTSTM WND DMG4 Nnw Pickerington, OHLARGE TREE DOWN ON BLACKLICK GOLF COURSE.
Jul 10, 4:23 PM EDTTSTM WND GST 52Klck Rickenbacker Apt, OH
Jul 10, 4:25 PM EDTTSTM WND DMG5 Ssw Groveport, OHTREE DOWN ON AIRBASE ROAD
Jul 10, 4:25 PM EDTTSTM WND GST 71Baltimore, OHNUMEROUS TREES AND POWER LINES DOWN IN BALTIMORE.
Jul 10, 4:25 PM EDTNON-TSTM WND GST 71Baltimore, OHNUMEROUS TREES AND POWER LINES DOWN IN BALTIMORE.
Jul 10, 4:26 PM EDTTSTM WND DMG3 Nnw Pickerington, OHTWO LARGE TREES DOWN AT SR-204 AND CAPETOWN AVE.
Jul 10, 4:27 PM EDTTSTM WND DMG3 Nne Pickerington, OHONE FIVE-INCH TREE BRANCH DOWNED. TIME ESTIMATED FROM RADAR.
Jul 10, 4:30 PM EDTTSTM WND DMG5 Ne Ashville, OHTREE DOWN ON GOODMAN ROAD
Jul 10, 4:30 PM EDTTSTM WND DMGEtna, OH8-TO-10 INCH DIAMETER LIMBS BLOWN DOWN. TIME OF EVENT ESTIMATED FROM RADAR.
Jul 10, 4:30 PM EDTTSTM WND GST 71Baltimore, OHLARGE TREES AND WIRES DOWN. TIME ESTIMATED FROM RADAR.
Jul 10, 4:33 PM EDTTSTM WND DMGThurston, OHLARGE TREE DOWN ON RT 256. TIME ESTIMATED FROM RADAR.
Jul 10, 4:34 PM EDTTSTM WND GST 49Klhq Lancaster Apt, OH
Jul 10, 4:35 PM EDTTSTM WND DMG5 Ssw Pickerington, OHTREE DOWN ON WINCHESTER ROAD
Jul 10, 4:37 PM EDTTSTM WND GST 702 N Newark, OH
Jul 10, 4:40 PM EDTTSTM WND DMG2 Se Amanda, OHBARN DESTROYED
Jul 10, 4:44 PM EDTTSTM WND DMG2 N Millersport, OHBARN DESTROYED
Jul 10, 4:45 PM EDTTSTM WND DMGLancaster, OHSCATTERED TREES DOWN ALL ACROSS FAIRFIELD COUNTY
Jul 10, 4:50 PM EDTTSTM WND DMGHanover, OHTREES AND LIMBS WERE REPORTED DOWN IN HANOVER. WIRES WERE REPORTED DOWN NEAR BUCKEYE LAKE. SCATTERED POWER OUTAGES OCCURRED ACROSS THE SOUTHEASTERN PORTION OF LICKING COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 28 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 12:31 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1493 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1493 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1009 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

358 
WUUS51 KILN 101955
SVRILN
OHC041-045-049-089-097-129-159-102045-
/O.NEW.KILN.SV.W.0101.130710T1955Z-130710T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
355 PM EDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN UNION COUNTY IN CENTRAL OHIO...
  NORTHERN PICKAWAY COUNTY IN CENTRAL OHIO...
  MADISON COUNTY IN CENTRAL OHIO...
  LICKING COUNTY IN CENTRAL OHIO...
  FRANKLIN COUNTY IN CENTRAL OHIO...
  FAIRFIELD COUNTY IN CENTRAL OHIO...
  DELAWARE COUNTY IN CENTRAL OHIO...

* UNTIL 445 PM EDT.

* AT 351 PM EDT...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG
  A LINE EXTENDING FROM ASHLEY TO DUBLIN TO LAFAYETTE...MOVING EAST
  AT 55 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...

* LOCATIONS IMPACTED INCLUDE...
  HILLIARD...
  WORTHINGTON...
  POLARIS...
  UPPER ARLINGTON...
  SUNBURY...
  WESTERVILLE...
  OHIO STATE UNIVERSITY...
  EASTON...
  DOWNTOWN COLUMBUS...
  GROVE CITY...
  GAHANNA...
  NEW ALBANY...

IN ADDITION...LAKE DARBY...ALUM CREEK STATE PARK...LILLY CHAPEL...BIG
PLAIN...WRIGHTSVILLE...OLIVE GREEN...RIVERLEA AND GEORGESVILLE ARE
NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 76 AND 142...
I-71 BETWEEN MILE MARKERS 87 AND 139...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3996 8219 3991 8225 3992 8246 3984 8247
      3983 8239 3978 8239 3961 8259 3961 8261
      3956 8264 3986 8353 4015 8323 4042 8301
      4042 8293 4036 8292 4035 8275 4028 8274
      4024 8218
TIME...MOT...LOC 1955Z 284DEG 48KT 4039 8288 4012 8310
          3990 8333

$$

BINAU
3 follow-up statements
073 
WWUS51 KILN 102008
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
408 PM EDT WED JUL 10 2013

OHC097-159-102018-
/O.CAN.KILN.SV.W.0101.000000T0000Z-130710T2045Z/
MADISON OH-UNION OH-
408 PM EDT WED JUL 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION AND MADISON
COUNTIES IN CENTRAL OHIO HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3996 8219 3994 8223 3991 8225 3992 8246
      3984 8247 3983 8239 3978 8239 3961 8259
      3961 8261 3956 8264 3982 8325 3990 8325
      4036 8292 4035 8275 4028 8274 4024 8218
TIME...MOT...LOC 2008Z 284DEG 48KT 4033 8266 4002 8287
          3977 8319

$$

OHC041-045-049-089-129-102045-
/O.CON.KILN.SV.W.0101.000000T0000Z-130710T2045Z/
DELAWARE OH-FAIRFIELD OH-FRANKLIN OH-LICKING OH-PICKAWAY OH-
408 PM EDT WED JUL 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHERN PICKAWAY...LICKING...FRANKLIN...FAIRFIELD AND EASTERN
DELAWARE COUNTIES IN CENTRAL OHIO...

AT 404 PM EDT...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF OLIVE GREEN TO
EASTON TO HARRISBURG...MOVING EAST AT 55 MPH.

THESE STORMS HAVE A HISTORY OF WIND GUSTS TO 60 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...

LOCATIONS IMPACTED INCLUDE...
REYNOLDSBURG...PATASKALA...PICKERINGTON...ASHVILLE...UTICA...
GRANVILLE...HEATH...BALTIMORE...NEWARK...BUCKEYE LAKE AND LANCASTER.

IN ADDITION...HARTFORD...WHITEHALL...JOHNSTOWN...OBETZ...COMMERCIAL
POINT...JERSEY...SUMMIT STATION AND BLACKLICK ESTATES ARE NEAR THE
PATH OF THESE STORMS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 89 AND 142...
I-71 BETWEEN MILE MARKERS 91 AND 139...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3996 8219 3994 8223 3991 8225 3992 8246
      3984 8247 3983 8239 3978 8239 3961 8259
      3961 8261 3956 8264 3982 8325 3990 8325
      4036 8292 4035 8275 4028 8274 4024 8218
TIME...MOT...LOC 2008Z 284DEG 48KT 4033 8266 4002 8287
          3977 8319

$$

BINAU
080 
WWUS51 KILN 102017
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT WED JUL 10 2013

OHC041-045-049-089-129-102045-
/O.CON.KILN.SV.W.0101.000000T0000Z-130710T2045Z/
DELAWARE OH-FAIRFIELD OH-FRANKLIN OH-LICKING OH-PICKAWAY OH-
417 PM EDT WED JUL 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHERN PICKAWAY...LICKING...FRANKLIN...FAIRFIELD AND
SOUTHEASTERN DELAWARE COUNTIES IN CENTRAL OHIO...

AT 413 PM EDT...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM US ROUTE 62 AT STATE ROUTE 661 TO
GAHANNA TO COMMERCIAL POINT...MOVING EAST AT 55 MPH.

THIS LINE JUST PRODUCED A GUST TO 71 MPH AT PORT COLUMBUS!

STORM HAZARDS INCLUDE...
DAMAGING WINDS TO 70 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
REYNOLDSBURG...UTICA...PATASKALA...ASHVILLE...PICKERINGTON...
GRANVILLE...NEWARK...HEATH...BALTIMORE...BUCKEYE LAKE AND LANCASTER.

IN ADDITION...BLACKLICK ESTATES...SUMMIT STATION...BRICE...
ALEXANDRIA...FREDONIA...GROVEPORT...DUVALL AND SOUTH BLOOMFIELD ARE
NEAR THE PATH OF THESE STORMS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 94 AND 142...
I-71 BETWEEN MILE MARKERS 91 AND 118...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3996 8219 3994 8223 3991 8225 3992 8246
      3984 8247 3983 8239 3978 8239 3961 8259
      3961 8261 3956 8264 3982 8325 4034 8275
      4028 8274 4026 8247 4025 8247 4024 8218
TIME...MOT...LOC 2017Z 284DEG 48KT 4023 8245 3999 8278
          3973 8305

$$
808 
WWUS51 KILN 102034
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
434 PM EDT WED JUL 10 2013

OHC041-102044-
/O.CAN.KILN.SV.W.0101.000000T0000Z-130710T2045Z/
DELAWARE OH-
434 PM EDT WED JUL 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE COUNTY
HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3996 8219 3994 8223 3991 8225 3992 8246
      3984 8247 3983 8239 3978 8239 3961 8259
      3961 8261 3956 8264 3976 8311 4027 8254
      4024 8240 4024 8219 4024 8218
TIME...MOT...LOC 2034Z 284DEG 48KT 4018 8221 3994 8254
          3969 8292

$$

OHC045-049-089-129-102045-
/O.CON.KILN.SV.W.0101.000000T0000Z-130710T2045Z/
FAIRFIELD OH-FRANKLIN OH-LICKING OH-PICKAWAY OH-
434 PM EDT WED JUL 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHERN PICKAWAY...LICKING...SOUTHEASTERN FRANKLIN AND FAIRFIELD
COUNTIES IN CENTRAL OHIO...

AT 431 PM EDT...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM FALLSBURG TO KIRKERSVILLE TO
SOUTH BLOOMFIELD...MOVING EAST AT 55 MPH.

THIS STORM PRODUCED A 71 MPH WIND GUST AT PORT COLUMBUS!

STORM HAZARDS INCLUDE...
DAMAGING WINDS TO 70 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
BALTIMORE...BUCKEYE LAKE AND LANCASTER.

IN ADDITION...CARROLL...MILLERSPORT...HANOVER...EAST RINGGOLD...
FAIRFIELD BEACH...ROYALTON...HARBOR HILLS AND STATE ROUTE 674 AT
STATE ROUTE 188 ARE NEAR THE PATH OF THESE STORMS.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 105 AND 142...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3996 8219 3994 8223 3991 8225 3992 8246
      3984 8247 3983 8239 3978 8239 3961 8259
      3961 8261 3956 8264 3976 8311 4027 8254
      4024 8240 4024 8219 4024 8218
TIME...MOT...LOC 2034Z 284DEG 48KT 4018 8221 3994 8254
          3969 8292

$$

BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:40 PM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jul 10, 2:40 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
240 PM EDT WED JUL 10 2013

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL SWEEP THROUGH THE AREA IN ADVANCE
OF A COLD FRONT. HEAVY RAIN IS POSSIBLE WITH THESE THUNDERSTORMS.
AFTER THE COLD FRONT PASSED THROUGH TONIGHT...HIGH PRESSURE WILL
BUILD ACROSS THE REGION...BRINGING DRIER CONDITIONS THROUGH THE
WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
SFC COLD FRONT FROM LOWER MICHIGAN INTO NW INDIANA AND CENTRAL IL
WITH FAST MOVING STORMS AHEAD OF FRONT NOW INTO FCST AREA. 2 INCH
PLUS PW VALUES THROUGH MUCH OF REGION...AND DESPITE FAILY
PROGRESSIVE NATURE OF STORMS...VERY EFFICIENT ENVIRONMENT WILL
RESULT IN TORRENTIAL RAIN WITH THE POTENTIAL FOR LOCALIZED FLASH
FLOODING. VERY UNSTABLE ENVIRONMENT WITH MLCAPE OF 2K TO 3K J/KG
ALONG WITH DEEP LAYER SHEAR. 0-1KM SHEAR NOT TERRIBLY FAVORABLE
FOR TORNADIC ACTIVITY...THOUGH ISOLATED TOR CANNOT BE RULED OUT.

FROPA FROM NEAR 00-07UTC THROUGH REGION..WITH PARTIAL CLEARING
IN THE NW TOWARD DAYBREAK. OVERNIGHT LOWS STILL IN UPR 60S IN THE
EAST AND SOUTHEAST...WITH LOWER 60S IN THE NW.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
SLIGHT CHANCE OF SHRA IN THE FAR SE NEAR DAYBREAK...WITH HIGH
PRESSURE BUILDING IN THROUGH THE SHORT TERM. THOUGH SOME CU FOR
THURSDAY...PLENTY OF SUN IN STABLE ENVIRONMENT. BELOW NORMAL
TEMPERATURES WITH HIGH ON THURS UPR 70S TO LOWER 80S AND OVERNIGHT
LOWS ON THU NIGHT UPR 50S TO NEAR 60.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
MAINLY DRY AND TRANQUIL WEATHER IS EXPECTED. HIGH PRESSURE
STRETCHING ACROSS THE GREAT LAKES AND OHIO VALLEY WILL PROVIDE CLEAR
AND DRY CONDITIONS FRIDAY AND SATURDAY. FOR SUNDAY THROUGH
WEDNESDAY...WHILE HIGH PRESSURE PERSISTS OVER THE OHIO VALLEY...AN
UPPER LOW IS FORECAST ON THE GFS AND ECMWF TO TRAVEL SOUTHWARD ALONG
THE EAST COAST. THOUGH THE MAIN EFFECTS OF THIS LOW WILL BE TO THE
EAST...ENOUGH COOLER AIR ALOFT MAY COME INTO PLAY TO BRING ISOLATED
AFTERNOON THUNDERSTORMS.

TEMPERATURES WILL BEGIN BELOW NORMAL. UNDER A NORTHERLY FLOW...HIGHS
ON FRIDAY WILL BE AROUND 80. NEAR NORMAL MID AND UPPER 80S ARE IN
STORE FOR THE REST OF THE PERIOD AS THE AIRMASS WARMS UNDER
INSOLATION AND WEAK WARM ADVECTION.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ACROSS THE
FA. TSTMS EXPECTED AT TAF SITES THROUGH 23Z-24Z. LOCALLY HEAVY
RAIN AND GUSTY WINDS WILL BE POSSIBLE WITH THE THUNDERSTORMS AND
CIGS/VSBYS MAY BE BRIEFLY REDUCED TO IFR CONDITIONS IN THE
STRONGER STORMS. AS THE COLD FRONT PUSHES THROUGH THIS
EVENING INTO THE OVERNIGHT...PCPN SHOULD TAPER OFF ACROSS THE AREA WITH
SKIES AT LEAST PARTIALLY CLEARING LATE TONIGHT INTO THURSDAY
MORNING. VFR CONDITIONS EXPECTED ON THURSDAY.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ026-034-
     035-042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR INZ050-058-
     059-066-073>075-080.

&&

SYNOPSIS...JDR
NEAR TERM...JDR
SHORT TERM...JDR
LONG TERM...CONIGLIO
AVIATION...PARKER
Hazardous weather outlook, Jul 10, 3:14 PM EDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
314 PM EDT WED JUL 10 2013

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-111915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
314 PM EDT WED JUL 10 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THUNDERSTORMS WILL PUSH THROUGH THE REGION THIS AFTERNOON AND
EVENING. SOME OF THESE STORMS ARE SEVERE WITH THE MAIN THREAT
BEING DAMAGING WINDS AND LARGE HAIL. SHOWERS AND THUNDERSTORMS
WILL ALSO PRODUCE LOCALLY HEAVY RAINFALL THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, Jul 10, 3:20 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
320 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND GST     3 SW ST. MARYS          40.51N 84.43W
07/10/2013  M86 MPH          AUGLAIZE           OH   MESONET

            VIA CWOP/HOME WEATHER STATION

0254 PM     TSTM WND GST     5 SSE WAPAKONETA        40.50N 84.16W
07/10/2013  M66 MPH          AUGLAIZE           OH   DEPT OF HIGHWAYS

            ODOT WEATHER SENSOR

&&

SNYDER
Local storm report, Jul 10, 3:30 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
330 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     3 W CELINA              40.55N 84.63W
07/10/2013                   MERCER             OH   PUBLIC

            FIVE TREES DOWN

&&

SNYDER
Local storm report, Jul 10, 3:32 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
332 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     TSTM WND GST     KDAY DAYTON COX APT     39.90N 84.22W
07/10/2013  M55.00 MPH       MONTGOMERY         OH   ASOS

&&

HATZOS
Local storm report, Jul 10, 3:35 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
335 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND GST     1 W RUSSELLS POINT      40.47N 83.92W
07/10/2013  M53 MPH          LOGAN              OH   EMERGENCY MNGR

&&

KURZ
Local storm report, Jul 10, 3:50 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
350 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     TSTM WND DMG     1 ENE RUSSELLS POINT    40.47N 83.87W
07/10/2013                   LOGAN              OH   EMERGENCY MNGR

            LARGE TREE DOWN ON WATERBURY RD. TIME ESTIMATED FROM
            RADAR.

&&

KURZ
Local storm report, Jul 10, 3:55 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
355 PM EDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TSTM WND DMG     BELLBROOK               39.64N 84.09W
07/10/2013                   GREENE             OH   PUBLIC

            LARGE TREE DOWN ON EDGE OF HOUSE. OCCURRED NEAR NORTH
            MAIN STREET.

&&

JDR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:14 PM EDTAreal Flood AdvisoryILNClinton, Highland, Warren3 hr
Jul 9, 8:28 PM EDTSpecial Weather StatementILNClinton32 min
Jul 9, 8:29 PM EDTFlash Flood WarningILNHardin4 hr
Jul 9, 8:34 PM EDTSpecial Weather StatementILNAuglaize26 min
Jul 9, 8:37 PM EDTAreal Flood AdvisoryILNAuglaize, Mercer, Shelby4 hr
Jul 9, 8:39 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Shelby51 min
Jul 9, 8:45 PM EDTSpecial Weather StatementILNShelby30 min
Jul 9, 9:13 PM EDTSpecial Weather StatementILNShelby17 min
Jul 9, 9:28 PM EDTSpecial Weather StatementILNHardin32 min
Jul 9, 9:30 PM EDTSpecial Weather StatementILNShelby45 min
Jul 9, 9:32 PM EDTRiver Flood WarningILNHocking61 hr
Jul 9, 10:07 PM EDTAreal Flood AdvisoryILNChampaign, Logan, Shelby3 hr
Jul 9, 11:07 PM EDTSpecial Weather StatementILNLogan38 min
Jul 9, 11:42 PM EDTSpecial Weather StatementILNUnion48 min
Jul 10, 7:05 AM EDTSpecial Weather StatementILNFranklin25 min
Jul 10, 7:40 AM EDTSpecial Weather StatementILNFranklin35 min
Jul 10, 1:54 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer51 min
Jul 10, 1:56 PM EDTAreal Flood AdvisoryILNAuglaize, Darke, Mercer3 hr
Jul 10, 2:12 PM EDTAreal Flood AdvisoryILNPreble3 hr
Jul 10, 2:22 PM EDTSevere Thunderstorm WarningILNClinton, Warren38 min
Jul 10, 2:32 PM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Darke, Hardin, Logan, Mercer and 2 more43 min
Jul 10, 2:42 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Darke, Hardin, Logan, Miami and 1 more3 hr
Jul 10, 2:46 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Shelby44 min
Jul 10, 2:59 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Delaware, Hardin, Logan, Madison and 3 more46 min
Jul 10, 3:08 PM EDTSevere Thunderstorm WarningILNClark, Greene, Madison, Miami, Montgomery52 min
Jul 10, 3:21 PM EDTAreal Flood AdvisoryILNHamilton3 hr
Jul 10, 3:21 PM EDTSevere Thunderstorm WarningILNGreene, Montgomery39 min
Jul 10, 3:26 PM EDTAreal Flood AdvisoryILNButler, Clark, Greene, Montgomery, Warren3 hr
Jul 10, 3:36 PM EDTAreal Flood AdvisoryILNChampaign, Delaware, Franklin, Madison, Union3 hr
Jul 10, 3:39 PM EDTSevere Thunderstorm WarningILNClark, Clinton, Fayette, Greene, Highland, Madison and 2 more51 min
Jul 10, 3:44 PM EDTFlash Flood WarningILNHamilton3 hr
Jul 10, 3:45 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Greene, Highland, Warren45 min
Jul 10, 3:55 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Clinton, Hamilton, Highland, Warren3 hr
Jul 10, 4:21 PM EDTSevere Thunderstorm WarningILNFairfield, Highland, Hocking, Pickaway, Pike, Ross54 min
Jul 10, 4:22 PM EDTAreal Flood AdvisoryILNFairfield, Fayette, Licking, Pickaway3 hr
Jul 10, 4:28 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike47 min
Jul 10, 4:33 PM EDTFlash Flood WarningILNBrown, Clermont, Clinton, Hamilton, Highland3 hr
Jul 10, 4:39 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking51 min
Jul 10, 4:46 PM EDTSevere Thunderstorm WarningILNLicking14 min
Jul 10, 4:54 PM EDTAreal Flood AdvisoryILNAdams, Highland, Pike, Ross, Scioto3 hr
Jul 10, 4:56 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto49 min
Jul 10, 5:05 PM EDTSevere Thunderstorm WarningILNAdams, Scioto55 min
Jul 10, 5:18 PM EDTSevere Thunderstorm WarningILNPike, Ross42 min
Jul 10, 5:25 PM EDTAreal Flood AdvisoryILNAdams, Scioto3 hr
Jul 10, 5:49 PM EDTSevere Thunderstorm WarningILNScioto26 min
Jul 10, 5:51 PM EDTFlash Flood WarningILNScioto3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.